# SDR DL757060632

- Difficulty date: August 5, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 48,504 hours, 22,396 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Card
- Part number: 8ES455405302
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF SMOKING/BURNED AREA NEAR READING LIGHT CIRCUIT CARDS AT SEATS 1AB / 20A / 30A.  REMOVED CARDS AND ROUTED TO ATL 757 FLEET MANAGER FOR ANALYSIS.  DEFERRED LIGHTS PER MEL 25-20-01.  REPLACED 20A READING LIGHT CIRCUIT CARD.  OPS CHECK NORMAL.  MCO/ PLACARD REMOVED.
